# SDR AALA202212292443

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 68,078 hours, 31,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT ENTRY DOOR EXIT SIGN LIGHTS INOPERATIVE. MAINTENANCE REPLACED THE LAMPS IN THE SIGN PER AMM 33-51-16 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
